CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Piecewise linear approximation for the dynamical Phi(4)(3) model 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 2, 页码: 381-410
Authors:  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:87/0  |  Submit date:2020/05/24
regularity structure  space-time white noise  stochastic partial differential equations  renormalization  
Holographic entropy production 期刊论文
JOURNAL OF HIGH ENERGY PHYSICS, 2014, 卷号: 2014, 期号: 10
Authors:  Tian, Yu;  Wu, XiaoNing;  Zhang, Hongbao
Favorite  |  View/Download:34/0  |  Submit date:2021/10/26
Wick calculus for nonlinear Gaussian functionals 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2009, 卷号: 25, 期号: 3, 页码: 399-414
Authors:  Hu, Yao-zhong;  Yan, Jia-an
Favorite  |  View/Download:73/0  |  Submit date:2018/07/30
Malliavin calculus  multiple integral  chaos decomposition  Wick product  Wick renormalization  
wickcalculusfornonlineargaussianfunctionals 期刊论文
actamathematicaeapplicataesinica, 2009, 卷号: 000, 期号: 003, 页码: 399
Authors:  Yaozhong Hu;  Jiaan Yan
Favorite  |  View/Download:74/0  |  Submit date:2020/01/10
Brukner-Zeilinger invariant information 期刊论文
THEORETICAL AND MATHEMATICAL PHYSICS, 2007, 卷号: 151, 期号: 2, 页码: 693-699
Authors:  Luo, Shunlong
Favorite  |  View/Download:63/0  |  Submit date:2018/07/30
invariant information  quantum measurement  total variance  renormalization  
Weak solutions to a nonlinear variational wave equation with general data 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2005, 卷号: 22, 期号: 2, 页码: 207-226
Authors:  Zhang, P;  Zheng, YX
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30
Gaussian kernel operators on white noise functional spaces 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2000, 卷号: 43, 期号: 10, 页码: 1067-1074
Authors:  Luo, SL;  Yan, JA
Favorite  |  View/Download:105/0  |  Submit date:2018/07/30
Gaussian kernel operators  symbols  Laplacians